# SDR COMA9910079

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1168
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1011107
- Condition: Broken
- Location: Row 5
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN DETACHED AT SEAT 5A.  REPLACED EXIT SIGN.
